MAUDE Adverse Event Report: SURMODICS INC SUBLIME¿ RADIAL ACCESS GUIDE SHEATH; Introducer, catheter

SURMODICS INC SUBLIME¿ RADIAL ACCESS GUIDE SHEATH; Introducer, catheter
Model Number SRA-GS35-6F120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The guide sheath was used during a left radial artery access procedure.During removal of the guide sheath, the patient had a significant arterial spasm.A vessel cut down and other remedies were required to remove the sheath.The procedure delay and outcome was unknown at the time of report.

Brand Name
SUBLIME¿ RADIAL ACCESS GUIDE SHEATH
Common Device Name
Introducer, catheter
Manufacturer (Section D)
SURMODICS INC
7905 golden triangle drive
suite 190
eden prairie MN 55344
Manufacturer (Section G)
SURMODICS INC
7905 golden triangle drive
suite 190
eden prairie MN 55344
Manufacturer Contact
phil haney
7905 golden triangle drive
suite 190
eden prairie, MN 55344
9525007598
MDR Report Key20700466
Report Number3014687026-2024-00004
Device Sequence Number8101298
Product Code DYB
UDI-Device Identifier05391525785165
UDI-Public05391525785165
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
FDA PREMARKE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model NumberSRA-GS35-6F120
Device Lot Number22201208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale